LAMINAR CHANNEL FLOW OVER A SQUARE STEP


ONUR H., BAYDAR E.

INTERNATIONAL JOURNAL OF ENGINEERING SCIENCE, vol.30, no.9, pp.1109-1116, 1992 (Peer-Reviewed Journal) identifier identifier

  • Publication Type: Article / Article
  • Volume: 30 Issue: 9
  • Publication Date: 1992
  • Doi Number: 10.1016/0020-7225(92)90060-t
  • Journal Name: INTERNATIONAL JOURNAL OF ENGINEERING SCIENCE
  • Journal Indexes: Science Citation Index Expanded, Scopus
  • Page Numbers: pp.1109-1116

Abstract

The structure of laminar channel flow over a square step was studied experimentally and numerically for Reynolds numbers up to 800. Experimental work consisted of flow visualization, successive photographing and hot wire velocity measurements.